| Model Number |
365501 |
| Medical Device Problem Code |
Insufficient Device Problem Information (3190)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/11/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Combination product: yes.The device is currently not available for analysis.No conclusion can be drawn at this time.No additional information is available at the moment.The file is closed.The investigation will be re-opened should additional data become available.
Event or Problem Description
This rv lead was cut at yoke and capped due to lead compromise and inappropriate therapies.No further details known.Should additional information be received, this file will be updated.
Additional Manufacturer Narrative
Combination product: yes.